MAUDE Adverse Event Report: B. BRAUN MEDICAL FRANCE SURECAN SAFETY II; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL FRANCE SURECAN SAFETY II; SET, ADMINISTRATION, INTRA
Model Number 4447006-02
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as event one of b.Braun medical inc.(b)(4).The investigation into this reported event is ongoing.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility: event 1: when the technician was removing the huber needle from the patient, the safety mechanism did not activate.The safety mechanism slides to the bottom of the needle but doesn't engage.No patient injury.
 
Additional Manufacturer Narrative
This report has been identified as event one of b.Braun inc.Internal report number (b)(4).One used device was received for evaluation.The safety mechanism was tested, and it could be activated without any difficulties.No adverse quality trends of this nature were identified during the complaint review process for the reported catalog number.A batch record review for the reported lot number did not reveal any abnormalities or non-conformances of this nature.Based on the results of this investigation, no specific conclusions can be made regarding the cause of the reported event.The returned device met requirements according to specification, and the reported failure could not be reproduced.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
SURECAN SAFETY II
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL FRANCE
30 avenue des temps modernes
chasseneuil-du-poitou vienne 86360
FR  86360
MDR Report Key7522513
Report Number9612452-2018-00025
Device Sequence Number1438475
Product Code FPA
UDI-Device Identifier04046955156276
UDI-Public(01)04046955156276
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K170897
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/17/2018
Report Date (Section F) 06/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/17/2022
Device Model Number4447006-02
Device Catalogue Number4447006-02
Device Lot Number17L17G8661
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2018
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/26/2018
Device Age18 MO
Event Location Hospital
Date Report to Manufacturer06/11/2018
Initial Date Received by Manufacturer 04/26/2018
Supplement Date Received by Manufacturer04/26/2018
Initial Report FDA Received Date05/17/2018
Supplement Report FDA Received Date06/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age38 YR
Date Report Sent to FDA06/11/2018